American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Howard Becker. Cocycles and continuity. Trans. Amer. Math. Soc. 365 (2013) 671-719.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Fima and Stefaan Vaes. HNN extensions and unique group measure space decomposition of II$_1$ factors. Trans. Amer. Math. Soc. 364 (2012) 2601-2617.
Abstract, references, and article information   
View Article: PDF

[3] Greg Hjorth. A converse to Dye's theorem. Trans. Amer. Math. Soc. 357 (2005) 3083-3103. MR 2135736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Aimee S. A. Johnson and Ayse A. Sah. in. Isometric Extensions of zero entropy {$\mathbb Z^{\lowercase{d}}$} Loosely Bernoulli Transformations. Trans. Amer. Math. Soc. 352 (2000) 1329 - 1343. MR 1670842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yehuda Shalom. Invariant measures for algebraic actions, Zariski dense subgroups and Kazhdan's property (T). Trans. Amer. Math. Soc. 351 (1999) 3387-3412. MR 1615966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adam Fieldsteel and J. Roberto Hasfura-Buenaga. Dyadic equivalence to completely positive entropy. Trans. Amer. Math. Soc. 350 (1998) 1143-1166. MR 1458323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexandre I. Danilenko and Valentin Ya. Golodets. On extension of cocycles to normalizer elements, outer conjugacy, and related problems. Trans. Amer. Math. Soc. 348 (1996) 4857-4882. MR 1376544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dave Witte. Measurable quotients of unipotent translations on homogeneous spaces . Trans. Amer. Math. Soc. 345 (1994) 577-594. MR 1181187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Scot Adams, George A. Elliott and Thierry Giordano. Amenable actions of groups . Trans. Amer. Math. Soc. 344 (1994) 803-822. MR 1250814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jonathan Ashley. An extension theorem for closing maps of shifts of finite type . Trans. Amer. Math. Soc. 336 (1993) 389-420. MR 1105064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yoshihiko Mitsumatsu. On the self-intersections of foliation cycles . Trans. Amer. Math. Soc. 334 (1992) 851-860. MR 1183731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alessandra Iozzi. Algebraic hulls and smooth orbit equivalence . Trans. Amer. Math. Soc. 326 (1991) 371-384. MR 1002921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mike Hurley. Varieties of periodic attractor in cellular automata . Trans. Amer. Math. Soc. 326 (1991) 701-726. MR 1073773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. Ellis and M. Nerurkar. Weakly almost periodic flows . Trans. Amer. Math. Soc. 313 (1989) 103-119. MR 930084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mike Boyle, Douglas Lind and Daniel Rudolph. The automorphism group of a shift of finite type . Trans. Amer. Math. Soc. 306 (1988) 71-114. MR 927684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. C. Fabec. Induced group actions, representations and fibered skew product extensions . Trans. Amer. Math. Soc. 301 (1987) 489-513. MR 882701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. G. Dani. On invariant finitely additive measures for automorphism groups acting on tori . Trans. Amer. Math. Soc. 287 (1985) 189-199. MR 766213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joseph Rosenblatt. Uniqueness of invariant means for measure-preserving transformations . Trans. Amer. Math. Soc. 265 (1981) 623-636. MR 610970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Feldman and D. Nadler. Reparametrization of $n$-flows of zero entropy . Trans. Amer. Math. Soc. 256 (1979) 289-304. MR 546919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Giulio Pianigiani and James A. Yorke. Expanding maps on sets which are almost invariant. Decay and chaos . Trans. Amer. Math. Soc. 252 (1979) 351-366. MR 534126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert J. Zimmer. Amenable pairs of groups and ergodic actions and the associated von Neumann algebras . Trans. Amer. Math. Soc. 243 (1978) 271-286. MR 502907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1